# SDR CALA2022091902407

- Difficulty date: September 18, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A300*
- Aircraft serial: 1545
- Aircraft time: 60,344 hours, 26,362 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Beam
- Part number: D5347212620000
- Condition: Corroded
- Location: Fr68/70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, FR68/FR70, Y1160, BEAM CORRODED. EVALUATED BEAM LONGITUDUAL CORROSION AND FOUND OUT OF LIMITS I.A WORK ACCOMPLISHED AT ST ENGINEERING OF MOBILE AT BFM ON NR#: 373 .W SRM 51.74-11; REMOVED AND REPLACED BEAM-LONGITUDUAL AND HARD 10 POINT AT AFT CABIN FR68/FR70 Y160 I.A.W. SRM 51-42-11 AND 51-44- 11; RECIVED NEW BEAM P/N D5347219620000
